Upped my Sertraline, felt great, now not?
- 21 Jul 2012 by alfaragalli
- anxiety, panic disorder, generalized anxiety disorder, sertraline, anxiety and stress
I was on 50mg of Sertraline for a month and then I was on 100mg for a month and my stomach was still tightening up so I felt like I couldn't get a breath & I was also quite depressed from anxiety. So I was upped to 150mg and have been taking that for 4 days. On the second & third days taking it I felt great. No stomach tightness for the first time in months! But then today it seems to be back full force. :S (Although I have not gotten depressed at least)
Im the kind that gets scared & loses all hope very easily with my anxiety. (Please try not to freak me out with your reply) When it went away I was SO happy. So I am obviously quite disappointed, but also fearful because the symptoms came back. I really want the Sertraline to work and not have to switch meds. It worked nicely for me in the past. Should I be panicking yet because I had my symptoms back today? Any other good advice? Thanks so much.
21 Jul 2012
Al, please don't get discouraged. I know it takes me longer than a few days to get the full benefits of a dosage increase. I encourage you to continue on your current regimen and hopefully soon you will have lots of days where you feel great!!
21 Jul 2012
Hello Al. Medications take time. All of us have up and down days. Isn't it wonderful that you have tipped the scale to lots of good days? When a tough day comes along remember good days and wait it out. The next day may well be a whole lot better.,I find that worth waiting for. Keep distracting yourself with funny stuff. The day passes. You are doing the work. You will get your result. Hang in there. Karen
21 Jul 2012
If you have only been taking the new dose for 4 days the new dose has not built up yet in your system to take full effect yet. On this type of medicine it takes a month to build up & work effectively like it should.
So don't panic it is normal that at the beginning to feel better but give it the 4 weeks to see if it will truly work. I hope it works for you.. I will keep you in my thoughts.. Kathy
22 Jul 2012
Don't panic, this is routine (I don't like the word "normal"). All of this is time sensitive, and leeling out can be a real challenge. Taht's all I'll say, ok? Hope this helps
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Am I being treated okay with both Sertraline and Diazepam, I read that diazepam is valium why isnt it just called valium? How is this mixture going ...
1 answer • 14 Apr 2010 •
I am on 175 mg sertraline+30 mg ritalin+20 mg inderal. I have panic attack when I want to take a nap specially after lunch. Right before I go to ...
3 answers • 24 Mar 2012 •
I have severe anxiety & panic. I am on sertraline. Just went up to 150mg yesterday. Im hoping it will help with my daytime stomach/chest ...
9 answers • 18 Jul 2012 • 1 star
I was diagnosed with high anxiety and panic attacks. Im currently taking Celexa and before that I was taking Trazodone. Trazodone I felt great taking ...
4 answers • 27 Nov 2012 •
My new doc changed all my meds. I was on xanax as needed took 1/2 of 0.5mgs every morning for anxiety, Trazadone 25mg for sleep. Trazadone was upped ...
3 answers • 2 Jun 2013 •